Bemerkung uber zwei S\”atze von Jakowkin
Matematički vesnik, Tome 22 (1970) no. 1, p. 91
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
11C08
@article{MV_1970_22_1_a15,
author = {D. Pirgow},
title = {Bemerkung uber zwei {S\{\textquotedblright}atze} von {Jakowkin}},
journal = {Matemati\v{c}ki vesnik},
pages = {91 },
year = {1970},
volume = {22},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1970_22_1_a15/}
}
D. Pirgow. Bemerkung uber zwei S\”atze von Jakowkin. Matematički vesnik, Tome 22 (1970) no. 1, p. 91 . http://geodesic.mathdoc.fr/item/MV_1970_22_1_a15/